# SDR 9615499955

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Elect Control
- Part number: SYLZ9885
- Condition: Malfunctioned
- Location: Anti-Ice
- Part time: 50,935 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  AIRFOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT ALSO ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAITNENANCE REPLACED RIGHT ANTICIPATOR AND THERMOSTAT WITH NO HELP.  REPLACED RIGHT ELECTRONIC THERMAL CONTROL UNIT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
